Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Countably generated ideals in rings of continuous functions


Author: Leonard Gillman
Journal: Proc. Amer. Math. Soc. 11 (1960), 660-666
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1960-0156189-X
MathSciNet review: 0156189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0156189-X
Article copyright: © Copyright 1960 American Mathematical Society